Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
русский | english
Публикаций на странице:    Page: 1
2009 year
Authors: Panov T.

"Topology and combinatorics of torus actions". Doctor of science thesis (profound scientific research work required for attaining higher academic positions or professorships in the former Soviet Union). Summary (19 pages, in Russian). To be defended in Moscow State University on 25 December 2009.
Go to publication Download (629.2 KB)

2009 year
Authors: Panov T.

"Topology and combinatorics of torus actions". Doctor of science thesis (profound scientific research work required for attaining higher academic positions or professorships in the former Soviet Union). Full text (298 pages, in Russian). To be defended in Moscow State University on 25 December 2009.
Go to publication Download (2 MB)

2008 year
Authors: Panov T., Ray N.

"Categorical aspects of toric topology". In: "Toric Topology" (M.Harada et al, eds.), Contemporary Mathematics, vol.460, American Mathematical Society, Providence, RI, 2000, pp.293-322.
Go to publication

2008 year
Authors: Panov T.

"Cohomology of face rings, and torus actions". London Math. Soc. Lecture Notes, vol.347, Surveys in Contemporary Mathematics, Cambridge, 2008, pp.165-201.
Go to publication

2008 year
Authors: Masuda M., Panov T.

"Semifree circle actions, Bott towers, and quasitoric manifolds". Sbornik Math. 199 (2008), no.7-8, 1201-1223; arXiv:math.AT/0607094.
Go to publication Download (337.9 KB)

2008 year
Authors: Panov T.

"Toric Kempf-Ness sets". Proceedings of the Steklov Institute of Mathematics, vol.263, 2008, pp.150-162; arXiv:math.AG/0603556.
Go to publication Download (243.3 KB)

2008 year
Authors: Choi S., Panov T., Suh D.

"Toric cohomological rigidity of simple convex polytopes". Submitted preprint (2008); arXiv:0807.4800.
Go to publication

2008 year
Authors: Harada M., Karshon Y., Masuda M., Panov T.

Toric Topology. International Conference, May 28--June 3, 2006, Osaka City University, Osaka, Japan. Contemporary Mathematics, vol.460, American Mathematical Society, Providence, RI, 2008 (401 pages).
Go to publication

2007 year
Authors: Maeda H., Masuda M., Panov T.

"Torus graphs and simplicial posets". Advances in Math. 212 (2007), no.2, 458-483.
Go to publication

2007 year
Authors: Buchstaber V., Panov T., Ray N.

"Spaces of polytopes and cobordism of quasitoric manifolds". Moscow Math. Journal 7 (2007), no.2, 219-242.
Go to publication

2006 year
Authors: Masuda M., Panov T.

"On the cohomology of torus manifolds", Osaka J. Math. 43 (2006), 711-746.
Go to publication

2005 year
Authors: Alania L., Gusein-Zade S.M., Dynnikov I.A., Manuilov V., Millionshchikov D.V., Mishchenko A.S., Morozova E.A., Panov T., Postnikov M.M., Sklyarenko E.G., Troitsky E.V.

Sbornik zadach po analiticheskoj geometrii i linejnoj algebre (Problem book in analytic geometry and linear algebra, in Russian), Yu.M.Smirnov ed. Fizmatlit, Moscow, 2000; 2nd edition, Moscow State University, 2005.
Go to publication

2004 year
Authors: Panov T., Ray N., Vogt R.

"Colimits, Stanley-Reisner algebras, and loop spaces". In: "Categorical Decomposition Techniques in Algebraic Topology" (G.Arone et al eds.). Progress in Mathematics, vol.215, Birkhauser, Basel, 2004, pp.261-291.
Go to publication Download (333.9 KB)

2004 year
Authors: Baskakov I.V., Buchstaber V., Panov T.

"Cellular cochain algebras and torus actions". Russian Math. Surveys 59 (2004), no.3, 562-563; arXiv:math.AT/0407189.
Download (349.9 KB)

2004 year
Authors: Buchstaber V., Panov T.

"Combinatorics of simplicial cell complexes, and torus actions". Proceedings of the Steklov Institute of Mathematics, vol. 247, 2004, pp.33-49.
Download (646.1 KB)

2004 year
Authors: Buchstaber V., Panov T.

"Toricheskie deistiviya v topologii i kombinatorike" (Torus Actions in Topology and Combinatorics, in Russian). MCCME, Moscow, 2004, 272 pages.
Go to publication

2002 year
Authors: Buchstaber V., Panov T.

"Torus Actions and Their Applications in Topology and Combinatorics". University Lecture Series, vol.24, American Mathematical Society, Providence, RI, 2002 (152 pages).
Go to publication

2001 year
Authors: Panov T.

"Hirzebruch genera of manifolds with torus actions". Izvestiya: Mathematics 65 (2001), no.3, 543-556; arXiv:math.AT/9910083.
Go to publication Download (344.7 KB)

2000 year
Authors: Buchstaber V., Panov T.

"Torus actions, equivariant moment-angle complexes and coordinate subspace arrangements". Journal of Math. Sciences 113 (2003), no. 4, 558-568; arXiv:math.AT/9912199.
Go to publication Download (591.2 KB)

2000 year
Authors: Buchstaber V., Panov T.

"Torus actions determined by simple polytopes". In: "Geometry and Topology: Aarhus" (K.Grove, I.H.Madsen, and E.K.Pedersen, eds.). Contemporary Mathematics, vol.258, American Mathematical Society, Providence, RI, 2000, pp.33-46.
Download (254.2 KB)

2000 year
Authors: Buchstaber V., Panov T.

"Moment-angle complexes and combinatorics of simplicial manifolds". Russian Math. Surveys 55 (2000), no.3, 576-579.
Go to publication

2000 year
Authors: Buchstaber V., Panov T.

"Torus actions, combinatorial topology and homology algebra". Russian Math. Surveys 55 (2000), no.5, 825-921; arXiv:math.AT/0010073.
Go to publication Download (1.5 MB)

1999 year
Authors: Buchstaber V., Panov T.

"Torus actions and combinatorics of polytopes". Proceedings of the Steklov Institute of Mathematics, vol. 225, 1999, pp.87-120; arXiv:math.AT/9909166.
Go to publication Download (433.4 KB)

1999 year
Authors: Panov T.

"Combinatorial formulae for the x_y-genus of a polyoriented quasitoric manifold". Russian Math. Surveys 54 (1999), no.5, 1037-1039.
Go to publication

1999 year
Authors: Panov T.

``Topological invariants of manifolds with Z/p- or T^n-actions" (in Russian). Candidate of science thesis (Ph.D. equivalent in the former Soviet Union). Summary (17 pages). Defended in Moscow State University 11 June 1999.
Go to publication Download (542.9 KB)

1999 year
Authors: Panov T.

``Topological invariants of manifolds with Z/p- or T^n-actions" (in Russian). Candidate of science thesis (Ph.D. equivalent in the former Soviet Union). Full text (88 pages). Defended in Moscow State University 11 June 1999.
Go to publication Download (764.9 KB)

1998 year
Authors: Panov T.

"Classification up to cobordism of manifolds that carry a simple action of the group Z/p". Math. Notes 63 (1998), no. 1-2, 225-232; arXiv:math.AT/9908166.
Go to publication

1998 year
Authors: Panov T.

"Calculation of Hirzebruch genera for manifolds acted on by the group Z/p via invariants of the action". Izvestiya: Mathematics 62 (1998), no.3, 515-548; arXiv:math.AT/9909081
Go to publication

1998 year
Authors: Buchstaber V., Panov T.

"Algebraic topology of manifolds defined by simple polytopes". Russian Math. Surveys 53 (1998), no.3, 623-625.
Go to publication

1997 year
Authors: Panov T.

"Elliptic genus for manifolds with an action of the group Z/p". Russian Math. Surveys 52 (1997), no.2, 418-419.
Go to publication

1996 year
Authors: Panov T.

"On the structure of a Hopf 2-algebra in the cohomology of four-dimensional manifolds". Russian Math. Surveys 51 (1996), no. 1, 155-157.
Go to publication

Публикаций на странице:    Page: 1
Search for publications of T. Panov
Year of publication
from по
Author

Search phrase

Type of publication

Наличие в международных базах цитирования
Search in department

Date descending
Date ascending
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site